# SDR EISA97159

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND T-FITTING ON RIGHT ELEPHANT EAR AT ATTACH POINT CRACKED.  REMOVED AND REPLACED T-FITTING RIGHT ELEPHANT EAR IAW B727 SRM 51-10-1, OPS CHECK SEQ 23.  (M)
